Equivariant vector bundles on toric varieties and some problems of linear algebra
Banach Center Publications, Tome 26 (1990) no. 2, pp. 345-355
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064__26_2_345_355,
author = {A. A. Klyachko},
title = {Equivariant vector bundles on toric varieties and some problems of linear algebra},
journal = {Banach Center Publications},
pages = {345--355},
year = {1990},
volume = {26},
number = {2},
doi = {10.4064/-26-2-345-355},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-2-345-355/}
}
TY - JOUR AU - A. A. Klyachko TI - Equivariant vector bundles on toric varieties and some problems of linear algebra JO - Banach Center Publications PY - 1990 SP - 345 EP - 355 VL - 26 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/-26-2-345-355/ DO - 10.4064/-26-2-345-355 LA - en ID - 10_4064__26_2_345_355 ER -
A. A. Klyachko. Equivariant vector bundles on toric varieties and some problems of linear algebra. Banach Center Publications, Tome 26 (1990) no. 2, pp. 345-355. doi: 10.4064/-26-2-345-355
Cité par Sources :